| Model Number |
CH3128 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unknown date involving a 30" (76 cm) appx 5.9 ml, 20 drop admin set w/integrated chemoclave® drip chamber, 0.2 micron filter, spiros® w/red cap, hanger where it leaked doxorubicin + etoposide + vincristine in 0.9% sodium chloride from the filter area onto the top of iv pump.The tubing was replaced or restrung and bag rehung and finished.There was patient involvement and no patient harm.This is the second of three events.
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Additional Manufacturer Narrative
Received one new.List #ch3128, 30" (76 cm) appx 5.9 ml, 20 drop admin set w/integrated chemoclave® drip chamber, 0.2 micron filter, spiros® w/red cap, hanger; lot #8409834.No damages or anomalies observed on the returned new set.The returned sets was primed and leak tested.No leakage observed on the returned new set.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.